Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Undergoing treatment for ILD, have inflammation on ankles. How can this be cured?

Hello sir, My wife is taking following medicinesfor as prescribed by on doctor for the treatment of ILD for the last three years. wysolone 10 mg 1-0-0 azoran 50 mg 1-0-0 mucinac 600 1-1-1 shelcol D 1-0-0 telma H 1-0-0 for the last 5 months she has been suffeing by inflammation on both ankles about which doctor says this due to side effects of stroid and azoran. kindly suggest any treatment for this. my wife ia 60 and nondiabetic and of 54 kg weight . after taking above medicines she has remarkable improvement in breathing problem. thanks, NK Puri mob 0000 email YYYY@YYYY
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Thanks for your question

It is not uncommon for the patient to have ankle swelling on long term steroid treatment.

You need to consult a doctor to prescribe either a diuretic medicine as suitable or decrease the steroid dose.

And do not be oblivious of the fact that it could be due to many other reasons as well, therefore consultation with a doctor is must.

Hope that answers
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor